# SDR ASMF201208007

- Difficulty date: August 21, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 29,945 hours, 15,075 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2910 · Hydraulic System, Main
- Part: Restrictor Valve
- Part number: 9R3886
- Condition: Leaking
- Location: Hyd System
- Part time: 29,945 hours, 15,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYDRAULIC SPILLAGE IN THE RT PIT.  DETECTED A LEAK IN THE PRESSURIZATION MODULE RESTRICTOR VALVE; SO IT WAS REPLACED IAW MM 29-11-02, TESTED CORRECT.
